# SDR CALA2017110503931

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 28,014 hours, 9,512 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: S417T4022
- Condition: Faulty
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN DOOR ACTUATOR AT SEAT ROW 10, FAILED AN AUTOMATIC DROP TEST.  REMOVED AND REPLACED THE DOOR LATCH ACTUATOR IAW AMM 35-22-21-000-801-001, 35-22-21-400-801-001, AND 35-22-0 0-700-802.  OPS CHECKED GOOD.
